Valuations on free fields

  • P. M. Cohn
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1352)


Group Algebra Valuation Ring Free Field Laurent Series Full Matrice 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    S.A. Amitsur, Generalized polynomial identities and pivotal monomials. Trans.Am.Math.Soc. 114(1965), 210–226.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    P.M. Cohn, Skew field constructions. Lond.Math.Soc.Lect.Note Ser. No. 27. Cambridge University Press, Cambridge 1977.zbMATHGoogle Scholar
  3. 3.
    P.M. Cohn, Universal Algebra (2nd ed.). D. Reidel, Dordrecht 1981.CrossRefzbMATHGoogle Scholar
  4. 4.
    P.M. Cohn, Free rings and their relations (2nd ed.). Lond.Math.Soc. Monographs No. 19. Academic Press, London 1985.zbMATHGoogle Scholar
  5. 5.
    P.M. Cohn, The construction of valuations on skew fields. To appear.Google Scholar
  6. 6.
    P.M. Cohn and M. Mahdavi-Hezavehi, Extensions of valuations on skew fields. In "Ring Theory Antwerp 1980", ed. F. Van Oystaeyen. Lect. Notes Math. No. 825, Springer-Verlag, Berlin 1980, p. 28–41.CrossRefGoogle Scholar
  7. 7.
    W. Dicks and E.D. Sontag, Sylvester domains. J.Pure Appl. Algebra 13(1978), 243–275.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    K. Hensel, Theorie der algebraischen Zahlen. Teubner, Leipzig 1908.zbMATHGoogle Scholar
  9. 9.
    M. Krasner, unpublished.Google Scholar
  10. 10.
    W. Krull, Allgemeine Bewertungstheorie. J.Reine Angew.Math. 167 (1932), 160–196.MathSciNetzbMATHGoogle Scholar
  11. 11.
    A.I. Mal'cev, On the embedding of group algebras in division algebras. Dokl.Akad.Nauk SSSR 60(1948), 1499–1501 (= Izbrannye Trudy I, Nauka, Moscow, 1976, p. 211–213) (Russian).MathSciNetGoogle Scholar
  12. 12.
    B.H. Neumann, On ordered division rings. Trans.Am.Math.Soc. 66 (1948), 202–252.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    O.F.G. Schilling, Noncommutative valuations. Bull.Am.Math.Soc. 31(1945), 297–304.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • P. M. Cohn
    • 1
  1. 1.University College LondonLondonEngland

Personalised recommendations